PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 64 | 4 | 297-302
Tytuł artykułu

Mordell-Weil rank of the jacobians of the curves defined by $y^p = f(x)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
64
Numer
4
Strony
297-302
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-07-28
poprawiono
1993-01-21
Twórcy
  • Department of Mathematics, School of Science and Engineering, Waseda University, 3-4-1, Okubo Shinjuku-ku, Tokyo, 169 Japan
Bibliografia
  • [1] Yu. I. Manin, Cyclotomic fields and modular curves, Russian Math. Surveys 26 (6) (1971), 7-78.
  • [2] B. Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183-266.
  • [3] H. P. F. Swinnerton-Dyer, The conjectures of Birch and Swinnerton-Dyer, and of Tate, in: Proceedings of a conference on local fields (Driebergen, 1966), Springer, 1967, 132-157.
  • [4] J. Top, A remark on the rank of jacobians of hyperelliptic curves over ℚ over certain elementary abelian 2-extensions, Tôhoku Math. J. 40 (1988), 613-616.
  • [5] A. Weil, Jacobi sums as Grössencharaktere, Trans. Amer. Math. Soc. 73 (1952), 487-495.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav64i4p297bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.